Browse Title Index

Issue Title
Vol 51, No 9 (2019): 51_9 '-Geometrically Log h-Convex Functions Abstract   PDF
Farhat Safdar, Muhammad Aslam Noor, Khalida Inayat Noor
Vol 52, No 5 (2020): 52_5 A Binomial Ideal on Triangulations of 2−Manifolds Abstract   PDF
Agha Kashif, Zahid Raza
Vol 49, No 2 (2017): 49_2 A Brief Review of Kalimuthu’s Geometrical Publications Abstract   PDF
M. Sivasubramanian
Vol 50, No 2 (2018): 50_2 A Comparative Study of Tumor Regression Efficiency under the Impact of Cytokines Interleukin-21 and Interleukin-2 for Cancer Treatment Cultured with Chemo - Immunotherapy: A Mathematical Modeling Approach Abstract   PDF
Muhammad Suleman, Muhammad Usman Hashmi
Vol 47, No 1 (2015): 47_1 A Comparison of Single Server and Multiple Server Queuing Models in Different Departments of Hospitals Abstract   PDF
Saima Mustafa, S. un Nisa
Vol 46, No 1 (2014): 46_1 A Comprehensive study of Pre A∗ -functions Abstract   PDF
J. Venkateswara Rao, Tesfamariam Tadesse, Habtu Alemayeu Atsbaha
Vol 52, No 8 (2020): 52_8 A Consequential Computation of Degree Based Topological Indices of Grasmere Geometric Graph Abstract   PDF
Zeeshan Saleem Mufti, Asma Wajid, Tanweer Ul Islam, Nasir Ali
Vol 51, No 11 (2019): 51_11 A Consistent and Categorical Axiomatization of Differentiation ArithmeticApplicable to First and Higher Order Derivatives Abstract   PDF
Hend Dawood
Vol 53, No 4 (2021): 53_4 A Different Approach by System of Differential Equations for the Characterization Position Vector of Spacelike Curves Abstract   PDF
Ay¸se Yavuz, Melek Erdo˘gdu
Vol 51, No 4 (2019): 51_4 A Dynamic Compartmental Mathematical Model Describing The Transmissibility Of MERS-CoV Virus In Public Details   PDF
Muhammad Tahir, Syed Inayat Ali Shah, Gul Zaman, Tahir Khan
Vol 51, No 9 (2019): 51_9 A family of 2n-point approximating subdivision schemes based on least squares method Abstract   PDF
Ghulam Mustafa, Rabia Hameed, Ata- u- Allah
Vol 55, No 4 (2023): 55_4 A Generalization to Ordinary Derivative and its Associated Integral with some applications Abstract   PDF
Fahed Zulfeqarr, Amit Ujlayan, Priyanka Ahuja
Vol 51, No 10 (2019): 51_10 A hybrid approach for systems of Volterra integral differential equations Abstract   PDF
Jafar Biazar, Yalda Parvari Moghaddam
Vol 50, No 2 (2018): 50_2 A Mathematical Analysis of Magnetohydrodynamic Generalized Burger Fluid for Permeable Oscillating Plate Abstract   PDF
Kashif Ali Abro, Mukarrum Hussain, Mirza Mahmood Baig
Vol 52, No 3 (2020): 52_3 A Modernistic Approach to Handle Time Fractional Partial Differential Equations by Merging Successive Differentiation Method and Fractional Wave Variable Transformation Abstract   PDF
M. Khalid, Mariam Sultana, Fareeha Sami Khan
Vol 49, No 2 (2017): 49_2 A Modified Factor-type Estimator under Two-phase Sampling Abstract   PDF
A. Audu, A. A. Adewara
Vol 54, No 8 (2022): 54_8 A Modified Proximal Point Algorithm for Finite Families of Minimization Problems and Fixed Point Problems of Asymptotically Quasi-nonexpansive Multivalued Mappings Abstract   PDF
Imo Kalu Agwu, Donatus Ikechi Igbokwe
Vol 51, No 12 (2019): 51_12 A multi-parametric approach to solve flexible fuzzy multi-choice goal programming Abstract   PDF
Ghorbanali Ramzannia Keshteli, Seyed Hadi Nasseri
Vol 48, No 2 (2016): 48_2 A New and Reliable Modification of Homotopy Perturbation Method Abstract   PDF
Mubashir Qayyum, Hamid Khan, Omar Khan
Vol 53, No 11 (2021): 53_11 A New k-Fractional Integral Operators and their Applications Abstract   PDF
Hina Ilyas, Ghulam Farid
Vol 51, No 10 (2019): 51_10 A New Modification of the Least Squares Method with Real Life Applications Abstract   PDF
Zahid Khan
Vol 51, No 9 (2019): 51_9 A new subfamily of starlike functions of complex order using Srivastava-Owa fractional operator Abstract   PDF
Manzoor Hussain
Vol 49, No 3 (2017): 49_3 A Nonstandard Finite Difference Scheme for a SEI Epidemic Model Abstract   PDF
Reza Memarbashi, Farhad Alipour, Atena Ghasemabadi
Vol 46, No 1 (2014): 46_1 A note on a Soft Topological Space Abstract   PDF
Sanjay Roy, T.K. Samanta
Vol 52, No 1 (2020): 52_1 A Note on Left Abelian Distributive LA-semigroups Abstract   PDF
Imtiaz Ahmad, Saif- ur- Rahman, Muhammad Iqbal, Amanullah -
Vol 52, No 7 (2020): 52_7 A Note on Paramedial AG-groupoids Abstract   PDF
Imtiaz Ahmad, Muhammad Iqbal, Amanullah -
Vol 50, No 3 (2018): 50_3 A Note on UNAR LA-Semigroup Abstract   PDF
Muhammad Rashad, Imtiaz Ahmad
Vol 49, No 2 (2017): 49_2 A Novel Labeling Algorithm on Several Classes of Graphs Abstract   PDF
M. Khalid Mahmood, Shahbaz Ali
Vol 51, No 5 (2019): 51_5 A Numerical Approach of Slip Conditions Effect on Nanofluid Flow over a Stretching Sheet under Heating Joule Effect Details   PDF
Hafiz Abdul Wahab
Vol 51, No 1 (2019): 51_1 A Numerical Iterative Scheme for Solving Nonlinear Boundary Value Problems of Fractional Order 0 < α < 1 Details   PDF
Muhammad Adnan Anwar, Shafiq Ur Rehman, Fayyaz Ahmad, Muhammad Irfan Qadir
Vol 51, No 2 (2019): 51_2 A Numerical Scheme to Solve an Inverse Problem Related to a Time-Fractional Diffusion-Wave Equation with an Unknown Boundary Condition Details   PDF
Afshin Babaei, Seddigheh Banihashemi, Alireza Mohammadpour
Vol 49, No 3 (2017): 49_3 A Numerical Treatment for the Stability of Josephson Vortices in BEC Abstract   PDF
Muhammad Irfan Qadir, Nisha Shiraz
Vol 52, No 6 (2020): 52_6 A Paradigmatic approach to Quasi Topological Loops: Classification and Characterization Abstract   PDF
Muhammad Kashif Maqbool, Awais Yousaf, Muhammad Dilbar, Muhammad Siddique Bosan, Muhammad Younis, Shafaqat Sadique
Vol 52, No 2 (2020): 52_2 A Related Fixed Point Theorems using Contractive Mapping on Six Metric Spaces Abstract   PDF
Manisha N. Nikhate, Sakharam B. Kiwne, Kirankumar L. Bondar
Vol 53, No 9 (2021): 53_9 A Rudimentary Approach to Develop Context for Convexity cum Concavity on Soft Expert Set with Some Generalized Results Abstract   PDF
Muhammad Ihsan, Muhammad Saeed, Atiqe Ur Rahman
Vol 45, No 1 (2013): 45_1 A semilocal convergence analysis of an inexact Newton method using recurrent relations Abstract   PDF
Ioannis K. Argyros, Livinus U. Uko
Vol 51, No 5 (2019): 51_5 A Simulated Study of Genetic Algorithm with a New Crossover Operator using Traveling Salesman Problem Details   PDF
Abid Hussain, Yousaf Shad Muhammad, Muhammad Nauman Sajid
Vol 48, No 1 (2016): 48_1 A Study of Anti-Commutativity in AG-Groupoids Abstract   PDF
Imtiaz Ahmad, Iftikhar Ahmad, Muhammad Rashad
Vol 51, No 12 (2019): 51_12 A Study of Anti-rectangular AG-groupoids Abstract   PDF
Muhammad Khan, Imtiaz Ahmad, Muhammad Iqbal, Muhammad Rashad, Amanullah -
Vol 53, No 2 (2021): 53_2 A Study of Completely Inverse Paramedial AG-Groupoids Abstract   PDF
Muhammad Rashad, Imtiaz Ahmad, Faruk Karaaslan
Vol 52, No 8 (2020): 52_8 A Study of Soft Sets with Soft Members and Soft Elements: A New Approach Abstract   PDF
Muhammad Saeed, Manzoor Hussain, Abdul Aleem Mughal
Vol 54, No 4 (2022): 54_4 A Study of Third-order KdV and mKdV Equations by Laplace Decomposition Method Abstract   PDF
S. S. Handibag, R. M. Wayal
Vol 51, No 2 (2019): 51_2 A Study on Cheban Abel-Grassmann's Groupoids Details   PDF
Muhammad Rashad, Imtiaz Ahmad, Amanullah -, M. Shah
Vol 46, No 2 (2014): 46_2 A Subclass of Univalent Functions with Fixed Second Coefficient Abstract   PDF
N. Magesh, V. Prameela
Vol 53, No 6 (2021): 53_6 A variety of multivalently analytic functions with complex coefficients and some argument properties of their applications Abstract   PDF
Huseyin IRMAK
Vol 44, No 1 (2012): 44_1 Action of the mobius group ¨ M = hx, y : x 2 = y 6 = 1i on certain real quadratic fields Abstract   PDF
M. Aslam Malik, S. M Husnine, Abdul Majeed
Vol 51, No 4 (2019): 51_4 Active Contour Model Based on Local Signed Pressure Force Functions Details   PDF
Shafaq zu Fishan, Lutful Mabood, Haider Ali, Noor Badshah
Vol 51, No 12 (2019): 51_12 Adjacency spectral characterization of the graph Abstract   PDF
Ali Zeydi Abdian, Sara Pouyandeh, Reza Sharafdin
Vol 51, No 4 (2019): 51_4 Algorithm of Difference Operator for Computing a Single Root of Nonlinear Equations Abstract   PDF
Umair Khalid Qureshi, Naresh Solankiki, Muhammad Yasir Ansari
Vol 50, No 4 (2018): 50_4 An Accurate Computation of Highly Oscillatory Integrals with Critical Points Abstract   PDF
Sakhi Zaman, Suliman -, Siraj- ul-Islam
1 - 50 of 475 Items 1 2 3 4 5 6 7 8 9 10 > >> 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved